On the calculation of the Kauffman bracket polynomial


Itik M. , Banks S. P.

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.2, pp.655-661, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1016/j.amc.2010.01.102
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.655-661

Abstract

In this paper, we present a new algorithm to evaluate the Kauffman bracket polynomial. The algorithm uses cyclic permutations to count the number of states obtained by the application of 'A' and 'B' type smoothings to the each crossing of the knot. We show that our algorithm can be implemented easily by computer programming. (C) 2010 Elsevier Inc. All rights reserved.